# SDR COMA0470078

- Difficulty date: October 31, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 5,525 hours, 4,194 cycles
- Engine: Ge CF348C1
- Engine time: 5,119 hours, 3,934 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5655 LT ENGINE FLAMED OUT DURING DESCENT FROM FL 410.  NO FAULTS IN MDC, RAN ENGINE, NO DEFECTED NOTED.
